Vol. 78, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Distribution estimates of barrier-crossing probabilities of the Yeh-Wiener process

Chull Park and David Lee Skoug

Vol. 78 (1978), No. 2, 455–466
Abstract

Let Q = [0,S] × [0,T] be a rectangle and {X(s,t);s,t 0} be the two-parameter Yeh-Wiener process. This paper finds probabilities of X(s,t) crossing barriers of the type ast + bs + ct + d on the boundary ∂Q. These probabilities give lower bounds for the yet unknown probabilities of X(s,t) crossing ast + bs + ct + d on Q. The paper also discusses sharper bounds for the latter probabilities.

Mathematical Subject Classification 2000
Primary: 60J65
Secondary: 60G15
Milestones
Received: 30 October 1977
Revised: 9 March 1978
Published: 1 October 1978
Authors
Chull Park
David Lee Skoug